# SDR HALA2015050100069

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 22,522 hours, 3,768 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3336119002
- Part serial: 01986
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR PACK VALVE 2 FAULT ON CLIMB OUT.  POST FLIGHT REPORT SHOWS AIR ENGINE 2 BLEED FAULT PRESSURE REGULATOR V.  R & R PRV BLEED VALVE IAW AMM 36-11-52.  OPS CHECK NORMAL. OK FOR SERVICE.
